# SDR DALA1053680687

- Difficulty date: November 24, 2009
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 37,478 hours, 16,603 cycles
- Engine: Pwa PW2037
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Gear
- Condition: Inoperative
- Location: Flap Transmissio
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/E FLAP TRANSMISSION GEAR REPLACED IAW EA 06-097281-03, ME02, ME04.
